MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CANNULA; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CANNULA; INTERVASCULAR CATHETER
Catalog Number 381254
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte¿ iv cannula adhesive on packaging came apart.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Correction: describe event or problem: it was reported that bd insyte¿ iv cannula adhesive on packaging came apart on 4 devices.No serious injury or medical intervention was reported.Investigation summary: a device history record review showed no non-conformance's associated with this issue during the production of this batch.4 actual samples were returned for investigation.The actual samples were subjected to visual inspection.Open seal was observed on the 4 corners of both returned sample.There is an indication of adhesive transferred from the top web to the bottom web on the opened seal area, which was present on the returned samples and thus, showed that the sealing process was completed in manufacturing facility.There was change in top web material during jul 2017.The reported batch was produced before the material change.Therefore, no assignable root cause can be established.There is an indication of adhesive transferred from the top web to the bottom web on the opened seal area which showed that the sealing process was completed in manufacturing facility.
 
Event or Problem Description
It was reported that bd insyte¿ iv cannula adhesive on packaging came apart on 4 devices.No serious injury or medical intervention was reported.

Brand Name
BD INSYTE¿ IV CANNULA
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8165185
Report Number8041187-2018-00487
Device Sequence Number19350402
Product Code FOZ
UDI-Device Identifier30382903812548
UDI-Public30382903812548
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2018
Device Catalogue Number381254
Device Lot Number3322471
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer11/29/2018
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;